| Model Number |
EPIQ CVX |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the control panel arm on an epiq cvx ultrasound system dropped rapidly.This issue was found outside of clinical use and there was no patient or user harm.The service engineer replaced the control panel arm gas struts to resolve the customer¿s immediate issue.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
An investigation was performed to determine the cause of the reported problem.Based on the evidence available in this investigation, the gas struts loss of force is consistent with natural degradation over time.The control panel arm gas struts were replaced to resolve customer¿s immediate concern.The defective parts were disposed of while on-site.No further information is available.The system has returned to service with no similar issues reported.